# SDR IPXA2018121977007

- Difficulty date: December 17, 2018
- Submitted: December 19, 2018
- Operation: Air carrier
- Aircraft: N412UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23852
- Aircraft time: 31,742 hours, 21,918 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112N45024
- Condition: Gouged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT HAD INCOMING DAMAGE TO LOWER SURFACE OF RIGHT WING.  INSTALLED A BONDED DOUBLER REPAIR IAW EO B757-5730-70942A
